Top
10
Doctor insights on: Loss Of Feeling In Lower Legs

Share
2

2
Vibrating feeling in lower legs?

Vibrating feeling in lower legs?

Legs vibrating????: Unclear what you mean "vibrating feeling". If episodic and no other symptoms then i wouldn't worry about it. As an interest, do you often have a computer on your lap and/or keep a phone in your pants pocket or on your belt? ...Read more

3

3
Went Er for prickly feeling in Lower legs n kinda heavy feeling n they did X-ray disc all good but now cause anxiety feel like whole body prickly ?

Went Er for prickly feeling in Lower legs n kinda heavy feeling n they did X-ray disc all good but now cause anxiety feel like whole body prickly ?

Anxiety: Yes, anxiety can cause worsening of symptoms of any kind. Try to relax and realize that this is likely nothing serious abd seek some help to ease your anxiety with therapy. It will all be ok.!! ...Read more

4

4
Lately I've been feeling a pulling sensation in my lower legs, often on the sides of legs, when I lie down or wake up. What could possibly cause that?

Lately I've been feeling a pulling sensation in my lower legs, often on the sides of legs, when I lie down or wake up. What could possibly cause that?

See sleep specialist: Periodic limb movement disorder (PLMD) is a sleep disorder characterized by rhythmic movements of the limbs during sleep. The episodes may last anywhere from a few minutes to several hours. See a sleep specialist for consultation and a sleep study (PSG test). ...Read more

5

5
What can cause a cold/menthal type feeling in skin. Calves, lower legs mainly. Not diabetes?

What can cause a cold/menthal type feeling in skin. Calves, lower legs mainly. Not diabetes?

Cold feeling of skin: Any cause of peripheral neuropathy like that from Diabetes or B12 deficiency can do that. Problems with vasculature like vasoconstriction in Raynaud's, for example, can leave extremities feeling cold and numb. May need an NCV/EMG to evaluate for peripheral neuropathy and B12 level at least. ...Read more

6

6
I was prescribed for Aztor20, 2 wks ago. I have been feeling itchy &numb on my lower legs for last two days. Could this be caused by the meds?

I was prescribed for Aztor20, 2 wks ago. I have been feeling itchy &numb on my lower legs for last two days. Could this be caused by the meds?

Yes: Pruritus is found among people who take Lipitor (atorvastatin), (atorvastatin) especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol. In a study of 129,976 people who have side effects while taking Lipitor (atorvastatin) from FDA 2,655 had Pruritus. ...Read more

8

8
My husband sweats at the lower legs at night he also started having erection problems and he started feeling tired most time.

My husband sweats at the lower legs at night  he also started having erection problems and he started feeling tired most time.

See answer: Night sweats by themselves are common and often the cause is not serious, readily apparent, or as simple as high bedroom temperature, too many blankets, or dietary indiscretions before bedtime. However, in conjunction with other symptoms such as ED and fatigue, a hormone abnormality such as low testosterone, thyroid dysfunction, or systemic illness is more likely. Recommend full evaluation by MD. ...Read more

9

9
My lower legs and forearms feel hot and tight, but do not appear to be swollen. I get this feeling often, at different times. It can last for a day.

My lower legs and forearms feel hot and tight, but do not appear to be swollen. I get this feeling often, at different times. It can last for a day.

This might be: something like Restless Leg Syndrome but it typically would not involve the arms or a sensation of heat.This could be a symptom of peripheral neuropathy the causes of which are numerous: diabetes, B12 deficiency, alcohol overuse, toxins, etc. This could be a variation on fibromyalgia or even anxiety. Much more unlikely would be something like multiple sclerosis. Only a full evaluation could define ...Read more